MAUDE Adverse Event Report: SPINEWAY SA TWIN PEAKS; HOLDER FOR LUMBAR CAGE

SPINEWAY SA TWIN PEAKS; HOLDER FOR LUMBAR CAGE
Model Number 026HLC1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A new version of the cage holder 026hlc1 was released before the new versions the associated impactors 318hlp1 and 378hls1 were released.The designs of the new cage holder 026hlc1 is not compatible with the previous design of the impactors.If this instrument has reached the surgery room, it would have not been possible to implant the lumbar cage.In that case, an intervention would have been required to prevent permanent damage (absence of disc).

Brand Name
TWIN PEAKS
Common Device Name
HOLDER FOR LUMBAR CAGE
Manufacturer (Section D)
SPINEWAY SA
7 allée du moulin berger
ecully, 69130
FR  69130
Manufacturer Contact
héloïse macaire
7 allée du moulin berger
ecully, 69130
FR   69130
MDR Report Key13576118
Report Number3010758686-2022-00001
Device Sequence Number11424751
Product Code LXH
UDI-Device Identifier03663422600387
UDI-Public3663422600387
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K152355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number026HLC1
Device Catalogue Number026HLC1
Device Lot Number4210074
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2022
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown